# SDR SWAA2021120740609

- Difficulty date: November 4, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK SERVICE DOOR CUT OUT STUB FRAME LOCATED BS 294.5 AND STR 17R AT FWD GALLEY AREA ; 2021-511901 / [01] TOOL USED RADIUS GAGE P/N:2204A3 S/N:AE-408651 DUE DATE: 02-FEB-22 AND DIGITAL CALIPER P/N:500-464 S/N:B17030925 DUE DATE:23-SEP-22; [02] TOOL USED P/N:NORTEC 600D S/N:190023010 CAL DUE DATE: 01-DEC-21; [03] REPAIRED STUB FRAME LOCATED BS 294.5 AND STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7; [04] REPAIRED STUB FRAME LOCATED BS 294.5 AND STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7 SEE INDIVIDUAL SIGNOFFS BELOW.; [05] REPAIRED STUB FRAME LOCATED BS 294.5 AND STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7 SEE INDIVIDUAL SIGNOFFS BELOW. RII ACCOMPLISHED
